Feynman's operational calculi for time dependent noncommuting operators

Brian Jefferies, G. W. Johnson, Lance Nielsen

Research output: Contribution to journalArticle

23 Scopus citations

Abstract

We study Feynman's Operational Calculus for operator-valued functions of time and for measures which are not necessarily probability measures; we also permit the presence of certain unbounded operators. Further, we relate the disentangling map defined within to the solutions of evolution equations and, finally, remark on the application of stability results to the present paper.

Original languageEnglish (US)
Pages (from-to)193-226
Number of pages34
JournalJournal of the Korean Mathematical Society
Volume38
Issue number2
StatePublished - Dec 1 2001

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this